# SDR MALA976302

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76XJ
- Make and model: Saab SF340A
- Aircraft serial: 076
- System (JASC): 3150 · Central Warning
- Part: Warning Syst
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CONFIGURATION WARNING ILLUMINATED AFTER TAKEOFF.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE RAN MULTIPLE CHECKS OF CONFIG WARNING SYSTEM, ALL CHECKS GOOD IAW SAAB 340 AMM CHAP 27.
